Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent red rashes on inner thighs, feel moist. What is this?

Hello, I have a red rash type spot on both sides between the crease of my inner thighs and it burns a lot sometimes. Also, very bad smell comes from that area and its moist as well. When I wipe it off, its like a brownish yellow color on the toilet roll paper. It goes away for couple of days and comes back. When it goes away, you can still see light light reddish spots but when it comes back it is really red. What is this?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I am not a dermatologist so I cant say for sure what it is exactly, but from what I can tell you have an infection of some kind in that region, I recommend you go to a dermatologist. He/she can be of far more help and help you get rid of it.

I hope this answered your question.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor